# SDR EVCA20160623161

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N105AE
- Make and model: Bell 206L-1
- Aircraft serial: 45297
- Aircraft time: 34,656 hours, 27,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 206033110183
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 300 HR PERIOD INSPECTION, FOUND RT VERTICAL TUNNEL WEBBING, PN: 206-033-110-183, CRACKED NEAR TOP OF PANEL NEAR INTERFACE WITH THE BOX BEAM.
